Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 2, Pages 187–194 (Mi zvmmf1728)  

This article is cited in 2 scientific papers (total in 2 papers)

An algorithm for solving the matrix difference Riccati equation

J. V. Elyseeva

Moscow State Technological University "Stankin"

Full text: PDF file (1128 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:2, 177–184

Bibliographic databases:
UDC: 519.62
MSC: Primary 93B40; Secondary 65F30, 93C55, 93B17
Received: 28.11.1997

Citation: J. V. Elyseeva, “An algorithm for solving the matrix difference Riccati equation”, Zh. Vychisl. Mat. Mat. Fiz., 39:2 (1999), 187–194; Comput. Math. Math. Phys., 39:2 (1999), 177–184

Citation in format AMSBIB
\Bibitem{Ely99}
\by J.~V.~Elyseeva
\paper An algorithm for solving the matrix difference Riccati equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 2
\pages 187--194
\mathnet{http://mi.mathnet.ru/zvmmf1728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1692814}
\zmath{https://zbmath.org/?q=an:0964.93031}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 2
\pages 177--184


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1728
  • http://mi.mathnet.ru/eng/zvmmf/v39/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Elyseeva J., “A transformation for symplectic systems and the definition of a focal point”, Computers & Mathematics With Applications, 47:1 (2004), 123–134  crossref  mathscinet  zmath  isi  scopus
    2. Elyseeva J., “A transformation for the Riccati difference operator”, Proceedings of the Sixth International Conference on Difference Equations - New Progress in Difference Equations, 2004, 417–424  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:202
    Full text:100
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022